# SDR SWAA2023050927775

- Difficulty date: April 15, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191FR OUTER SKIN IS DISBONDED. (MARKED)<[01] IDENTIFIED PANEL 191FR IAW SRM 53-30-70-0I-1; FIGURE 2; SHEET 1; TABLE 2; ITEM 4.  CLEANED PANEL FOR EVALUATION IAW AMM 51-21-11-150-815 PARA 17. C.  VISUALLY EXAMINED DAMAGE AND TAP TESTED WITH DISBOND NOTED IAW SRM 53-30-70-1A-1 PARA 2. A. (1) (A) THAT EXCEEDS ALLOWABLE LIMITS PER SRM 53-30-70-1A-1 PARA 4. B. (6).   REPAIR TO BE PERFORMED IAW SRM 51-70-05-2R-2 AS GIVEN IN SRM 53-30-70-2R-1 TABLE 201.  REPAIR WILL BE ACCOMPLISHED IAW SRM 51-70-05-2R-2 IAW SRM 53-30-70-2R-1 PARA 4.D. AND TABLE 201.  REMOVE 1' DIA AREA OF OUTER SKIN AND FULL DEPTH CORE THEN CLEANED AND PREPARED REPAIR AREA WITH NO MOISTURE OR CONTAMINATION NOTED IAW SRM 51-70-05-2R-2 PARA 4. A. - C.;[04] APPLIED POTTING BMS 5-28 TY7 LOT#AK1AP8072K AND CURED UNDER HEAT LAMP USING THERMOMETER ID:ATS2209 DUE:10/23; SANDED POTTING SMOOTH; AND CLEANED REPAIR AREA IAW SRM 51-70-05-2R-11 PARA 4.A-E  FABRICATED REPAIR PLIES OUT OF BMS 8-79 CL3 ST120 LOT#1520138-1; AND BMS 5-129 TY2 GR05 LOT#1521552-3. INSTALLED REPAIR PLIES; VACUUM BAGGED; LEAK CHECK GOOD USING VACUUM GAUGE ID:ATS2441 DUE:08/23 IAW SRM 51-70-05-2R-2 PARA 4.D(NOTE)G AND H.  REPAIR PLIES NEED CURE.[10] POST REPAIR UT INSPECTED PER 737NDT PART 4 51-00-02. NO DEFECTS FOUND. TOOL S650 ATS2341 DUE 06/2023.;[11] REFINISHED REPAIR AREA IAW SRM 51-70-05-2R-2 PARA 4.K;[12] VERIFIED CORRECTIVE ACTION 11
